# SDR CA020228020

- Difficulty date: February 15, 2002
- Submitted: April 26, 2002
- Operation: General aviation
- Make and model: Cndair CL6012A12
- Engine: Ge CF34*
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Indicator
- Part number: 6015778827
- Condition: Malfunctioned
- Location: Nlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER LANDING, GEAR SELECTED TO DOWN, ALL 3 GEAR GREEN ILLUMINATED BUT FLASHING LIGHT IN GEAR HANDLE REMAINED ON.  CYCLED GEAR UP,  NLG GREEN DOWNLOCK INDICATION AND HANDLE FLASHER REMAINED ON. NO NOSEGEAR DOOR LIGHTS ILLUMINATED, DID NOT HEAR SOUND OF NOSEGEAR RETRACTING.  CYCLED WITH SAME EFFECT. DID FLYBY OF TOWER. MAINS WERE DOWN BUT NO SIGN OF NOSEGEAR AND NOSE DOORS WERE CLOSED.  RETURNED TO AIRPORT,   SELECTED GEAR DOWN AND PULLED MANUAL RELEASE HANDLE. ALL 3 GEAR EXTENDED AS CONFIRMED BY GROUND SUPPORT. NOW INDICATIONS WERE BOTH MAIN GEAR GREEN DOWNLOCK ILLUMINATED, BUT NOSEGEAR GREEN DOWNLOCK LIGHT WENT OUT. FLASHER IN GEAR HANDLE ALSO WENT OUT. A/C LANDED WITHOUT INCIDENT.
